# SDR EIA2006124

- Difficulty date: June 24, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK BS 2598 RT LWR AFT FRAME.  AFT INNER FRAME REPAIRED AT RBL 37 AND WL 267, IAW B 747 SRM 53-10-04 FIG 74 REPAIR ANGLE USED 7075-T6 0.100".
